Couldn't find what you looking for?

TRY OUR SEARCH!

Aloha - I have tapered down to just 5 mg of oxycontin and quit cold turkey 16 hours ago. Has anyone quit from this low of a dosage? How long will my withdrawals last? So far it has been unpleasant to say the least. Because I was at a lower dosage will I be spared the worst symptoms? Any input greatly appreciated. Mahalo

Loading...

Hi Mahalo, it probably will stick with you for awhile. You will have symptoms for awhile so please bear that in mind. It may take up to a month before you start to feel more normal. I noticed that you're not registered here--if you do, you get emails when people reply to your thread and that could help you with your recovery. What do you think?
Reply

Loading...

Help! I have been waiting for 3 months to feel better and now I feel worse than ever. I broke a rib and fractured my wrist and needed several surgeries to repair it. I have been taking long term and short term oxycontin the entire time. I am done with surgeries, etc and scheduled to start physical therapy tomorrow. So, I figured I could manage my pain with advil and stopped taking the oxycontin. After about 18 hours with no oxycontin I felt like c**p (all the symptoms listed for oxycontin withdrawals) but couldn't figure out why! Now I'm sure it is withdrawals from my pain meds.

I am too embarrassed to call the dcotor. Should I go cold turkey or cut down and take my last few tablets spaced far apart (10 mgs)??

The muscle pains and not sleeping are the worst. If I could just sleep!

HOW LONG WILL ALL OF THIS LAST??????????????????
Reply

Loading...